# SDR DALA2024103110546

- Difficulty date: October 28, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 28,421 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0633064) CORROSION ON FORWARD CARGO BAY SUB THRESHOLD WEB AT STA 440 - STA 480+12 STR 25R WL 168. REMOVED AND REPLACED FORWARD CARGO BAY THRESHOLD WEB AT STA 440- 480 STR 25R WL 168 PER B737-900 SRM 51-40-02-00 AND DWG 143A8122.
